MAUDE Adverse Event Report: ZIMMER BIOMET SPINE, INC. SCREW+SS 6.0MMX32.5MM; THE TETHER - VERTEBRAL BODY TETHERING SYSTEM

ZIMMER BIOMET SPINE, INC. SCREW+SS 6.0MMX32.5MM; THE TETHER - VERTEBRAL BODY TETHERING SYSTEM
Catalog Number 211H6032
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Spinal Column Injury (2081)
Date of Event 07/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference reports 3012447612-2024-00261 and 3012447612-2024-00309.
 
Event or Problem Description
It was reported that a revision surgery was performed to release a tether cord between t11 and l2 because the patient has 16 degrees of overcorrection.The overcorrection was discovered during a 3 year post-operative follow-up visit.During the revision, the cord was found broken between t11 and t12.The cord between t11 and l2 and the screws between t11 and l1 were removed during the procedure.This is report four of four for this event.
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun" is erroneous and no longer applies.The device was evaluated.H6: additional method code: 4110.Corrections in h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: no x-ray images were provided, therefore curve overcorrection could not be confirmed.The device was sent to exponent for evaluation.Exponent's analysis found signs of use but no damage.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown patient or surgical factors.Dhr review: the lot number was not reported, therefore a dhr review is unable to be performed.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
 
Event or Problem Description

Brand Name
SCREW+SS 6.0MMX32.5MM
Common Device Name
THE TETHER - VERTEBRAL BODY TETHERING SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE, INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer Contact
teresa george
10225 westmoor dr.
westminster, CO 80021
3035018506
MDR Report Key20634375
Report Number3012447612-2024-00311
Device Sequence Number7463725
Product Code QHP
UDI-Device Identifier00880304864948
UDI-Public(01)00880304864948
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
H190005
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number211H6032
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age14 YR
Patient SexFemale
Patient Weight47 KG
Patient EthnicityNon Hispanic